# SDR AU980034

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- Propeller: Mcauly 1C160DTM
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 16612
- Condition: Faulty
- Location: Te Flap Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP SWITCH FAULTY. FLAP SWITCH INTERNAL SPRING FAILS TO RETURN SWITCH TO NEUTRAL POSITION.
